Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    5
  • views
    9495

Day 46 - No Side Effects On Accutane 40Mg?

Julie Delisle

15540 views

Hi everyone,

Today is day 46 of my Accutane Journey. The first few weeks I was having some side effects. (headaches, dry eyes, back pain, achy joints, sweating more, etc.) But since maybe 2 weeks ishh, I have no more side effects except for dry lips. I manage it very well by applying chapstick several times daily and they barely look dry.

I was wondering if anyone else have seen their side effects disapear?? I find it kinda weird... I wonder if it means that the Accutane dose is not strong enough anymore? I'm seeing my doctor on December 14 and really hope he will bump me on 60mg. The course is supposed to last 5 months in total and I REALLY want it to work! I know it sounds weird, and I guess people would love to have no more side effects, but it makes me a little worry sad.png

I've seen a LOT of improvements since I started the course, but I'm still breaking out here and there. Mostly around my chin and jaw line. I've also experienced neck acne, which is the worst so far... because everytime I get a pimple it lasts forever! I mean it will dry out after a few days but it leaves a mark/scar for months!! sad.png And I really don't know what to put on it to make it go away! And of course I have many red marks on my face from old pimples!

My daily skin care consists of:

AM: Washing my face and neck with Cetaphil and then applying Dalacin 1%

PM: Washing my face and neck with Dove (sensitve skin - Fragrance Free), applying Dalacin 1% and most of the time I will also apply Protopic

Is it suppose to work 'better' if the doctor puts me on a higher dose as the treatment goes?

Thank you,

Julie



3 Comments


Recommended Comments

Hi Julie

Nice to finally hear of someone on the same dose as me!

I'm 21 and to be honest I wouldn't really say I have acne that bad these days. I did until I was about 19ish but since then it's just been a mild but persistent case and of course those poxy red marks from before.

Like you I'm on 40mg a day and today is around the 50th day I think, and also like you my side effects seem to be easing up. Just dryish lips now...but using Vaseline every few hours keeps them pretty much normal. So yeah I'm kinda feeling the same now...does this mean its still working as well??

I'm seeing the doctor on the 8th of December I think, so I'm going to find out what's going on. If you get back to me I'll know you have read this and I'll let you know what he said.

Mike

Share this comment


Link to comment

It's been a while since I didn't comment, but I got bumped to 50mg on December 15. I didn't notice any difference at all... I assume it's normal since it's only 10mg more than my regular dose. I've started my 4th month of Accutane on January 2nd. I still have a few pimples here and there and I wonder if it will stop soon?? I don't mind being on Accutane a few more months, as long as it helps to get rid of the acne for good!!

It's Winter here and everytime I go outside (even though it's not -30 everyday hehe) I've noticed that my skin burns easily from this cold and my skin seems to feel the cold more easily :( Not just my face, but also my ears and my hands. I will usually come back inside with red cheeks and nose.

Share this comment


Link to comment

I have been on accutane 40 mg a day for three weeks now, i have no side effects whatsover, no dry lips, nothing . can see improvments already on my face
.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×